UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 212

of 'Infusion reactions to systemic chemotherapy'

212
TI
Safe administration of etoposide phosphate after hypersensitivity reaction to intravenous etoposide.
AU
Siderov J, Prasad P, De Boer R, Desai J
SO
Br J Cancer. 2002;86(1):12.
 
Etoposide is commonly used in a variety of malignancies. A well known but rare toxicity are hypersensitivity reactions, usually manifested by chest discomfort, dyspnoea, bronchospasm and hypotension. We report the details of a patient who developed hypersensitivity reactions to intravenous etoposide, but subsequently tolerated the administration of intravenous etoposide phosphate with no sequelae.
AD
Pharmacy Department, Austin&Repatriation Medical Centre, Studley Road, Heidelberg, Australia. jim.siderov@armc.org.au
PMID